fbpx
Loading...

2019 Energy Conference: Friday July 12th Schedule, Speakers & Presentations

FRIDAY – ENERGY SCIENCE & TECHNOLOGY

ON YOUR OWN BREAKFAST

7:00am~6:30pm REGISTRATION & CHECK IN (all day)

8:00am~8:10am AARON MURAKAMI – ANNOUNCEMENTS (10 min)

8:10am~9:40am – JAMES DEMEO, PHD – COSMIC ETHER EXISTS: CORRECTING A MAJOR ERROR IN MODERN SCIENCE (90 min)

James DeMeo, PhD, is Director of the Orgone Biophysical Research Laboratory, a high-altitude research facility in the Siskiyou Mountains near to Ashland, Oregon, exhibiting optimal conditions for sensitive orgone energy experiments. He formerly served on the faculty of Geography at the University of Kansas, Illinois State University, University of Miami and University of Northern Iowa, presenting courses on Earth, Atmospheric and Environmental Science. He was the first to undertake natural scientific research in a mainstream university investigating Wilhelm Reich’s controversial discoveries, subjecting those ideas to rigorous testing, with positive verification of the original findings. His published works include dozens of articles, compendiums and books, such as The Orgone Accumulator Handbook, In Defense of Wilhelm Reich, and Saharasia. He was editor of the compendiums On Wilhelm Reich and Orgonomy and Heretics’ Notebook, and of the journal Pulse of the Planet, and co-editor for the German-language compendium Nach Reich: Neue Forschung zur Orgonomie.

PRESENTATION: COSMIC ETHER EXISTS: CORRECTING A MAJOR ERROR IN MODERN SCIENCE – This presentation covers the historical ether-drift experiments, how even Michelson-Morley got positive results, as did others (ie, Dayton Miller), and how those findings were defeated politically, but never scientifically, mostly by the followers of Einstein. I have a book in preparation on this subject. The Miller-type of motional entrained material ether is quite similar to Reich’s orgone energy.

9:40am~ 9:45am BREAK (5 min)

 

robert_haralick interview9:45am~11:55am – PROF. ROBERT HARALICK – LONGITUDINAL AND SCALAR WAVES: THE BIQUATERNION GENERALIZATION OF MAXWELL’S EQUATIONS (130 min)

Professor Robert M. Haralick received a B.A. degree in mathematics from the University of Kansas in 1964, a B.S. degree in electrical engineering in 1966, and a M.S. degree in electrical engineering in 1967. In 1969, after completing his Ph.D. at the University of Kansas, he joined the faculty of the electrical engineering department, serving as professor from 1975 to 1978. In 1979 he joined the electrical engineering department at Virginia Polytechnic Institute and State University, where he was a professor and director of the spatial data analysis laboratory. From 1984 to 1986 he served as vice president of research at Machine Vision International, Ann Arbor, MI and occupied a Boeing Professorship in the department of electrical engineering at the University of Washington from 1986 through 2000. At UW, he was an adjunct professor in the computer science and bioengineering department. In 2000 Professor Haralick accepted a Distinguished Professorship position at the computer science department of the Graduate Center, City University of New York. At the 2016 Energy Science & Technology Conference, he presented: Paramagnetic and Diamagnetic Field Experiments, Robert M. Haralick, Guy Obolensky and Loren Zanier.

PRESENTATION: LONGITUDINAL & SCALAR WAVES: THE BIQUATERNION GENERALIZATION OF MAXWELL’S EQUATIONS – description coming soon…

Past presentations:

PARAMAGNETIC & DIAMAGNETIC FIELD EXPERIMENTS – Dr. Robert Haralick

MIND OVER MATTER – Dr. Robert Haralick

11:55am-1:10pm NETWORKING/SOCIALIZING/VENDOR ROOM & EAGLES PAID LUNCH OR ON YOUR OWN LUNCH (75 min)

 

eric_dollard1:10pm~5:25pm ERIC DOLLARD – THEORY, CALCULATION AND OPERATION OF THE COLORADO SPRINGS TESLA TRANSFORMER – WITH DEMONSTRATION (255 min)

Eric Dollard is an Electrical Engineer who is a “living legend” in the field of electrical research. He is considered by many to be the most knowledgeable expert alive today on the true nature of electricity. Author of the landmark mathematical papers Symbolic Representation of Alternating Electric Waves and Symbolic Representation of the Generalized Electric Wave, Eric shows how all electric phenomena can be mathematically measured and engineered WITHOUT using calculus or “Maxwell’s Equations.” Author of Condensed Intro to Tesla Transformers and Theory of Wireless Power, he is also the only person since Tesla’s death to successfully build a real Magnifying Transmitter. His last several conference presentations are Four Quadrant Representation of Electricity, The Extraluminal Transmission Systems of Tesla & Alexanderson, The Power of the Aether as Related to Music and Electricity, The Musical Seismograph,  History, Theory & Practice of the Electrical Utility System.

PRESENTATION: NIKOLA TESLA’S COLORADO SPRINGS MAGNIFYING TRANSMITTER – INCLUDES DEMONSTRATION OF SCALE MODEL COLORADO SPRINGS TRANSMITTER & RECEIVER – description coming soon…

 

525pm~645pm EAGLES PAID DINNER OR ON YOUR OWN DINNER (80 min)

 

6:45pm~7:45pm KEVIN JABLONSKI, JD – INTELLECTUAL PROPERTY PROTECTION (60 min)

Kevin D. Jablonski is a partner at the law firm of FisherBroyles, LLP and is a registered patent attorney before the United States Patent and Trademark Office and has BSEE from Gonzaga University in addition to an Audio Production degree from the Art Institute of Seattle. Kevin practices patent law with a focus on patent portfolio development and patent prosecution. Kevin works with a number of clients across myriad technologies with a lean toward electrical engineering and computer science. Kevin’s practice involves additional aspects of intellectual property law including IP licensing, copyrights, and trademarks. He is registered to practice before the United States Patent and Trademark Office and admitted to practice law in Washington State. He has experience in technology areas such as semiconductor design, analog and digital circuits, LTE Wireless, computer networking, digital communication systems, computer-related business methods, interactive software solutions, aircraft manufacturing systems, IoT systems, and computer architecture solutions. During his time at the law firm of Graybeal Jackson, Kevin worked with John and Gary Bedini to secure patents for Energenx in the field of battery efficiency and EMF recovery.

7:45pm~11:00pm NETWORKING/SOCIALIZING/VENDOR ROOM

WEEKEND ESTC SCHEDULE

WILL BE POSTED HERE ON JULY 10TH

CLICK HERE FOR THURSDAY JULY 11TH SCHEDULE

LOCATION

EAGLE’S LODGE
1520 W Wyoming Ave
Hayden, ID 83835

(50 MINUTES FROM SPOKANE, WASHINGTON AIRPORT)

2019 CONFERENCE IS SOLD OUT – GO HERE TO REGISTER FOR ESTC 2020

FRINGE ENERGY

Alternative Engineering Resources

Categories

Energy News

Fringe Energy Facebook

%d bloggers like this: